# SDR DALA2024011100495

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 19,041 hours, 9,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3010 DURING LIGHTNING STRIKE INSP FOUND DAMAGE AT APPROX STA 4762 FR6. CORRECTIVE ACTION: REPAIRED PER A321 SRM 53-11-11-300-041. CONTINUE ON MON. (0148164)
